# SDR CA150122007

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 21,063 hours
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23038160
- Condition: Cracked
- Location: 3rd Stage
- Part time: 20,259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT HAD REPORTED N2 LOCKUP.  DURING MAINTENANCE THE ENGINE WAS DISASSEMBLED TO HAVE THE ENGINE GEARBOX REPAIRED AND TO SEND THE TURBINE FOR INSPECTION TO DETERMINE THE CAUSE OF THE N2 LOCKUP.  THE TURBINE WAS SENT FOR INSPECTION.  DURING THE INSPECTION THEY DISCOVERED A CRACK IN THE 3RD STAGE TURBINE WHEEL. THIS IS WHAT THEY BELIEVE IS THE CAUSE OF THE N2 LOCKUP.
